Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco

IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2017: 1.89

Open Access
See all formats and pricing
More options …

Carleman estimates and observability inequalities for parabolic equations with interior degeneracy

Genni Fragnelli / Dimitri Mugnai
Published Online: 2013-08-30 | DOI: https://doi.org/10.1515/anona-2013-0015


We consider a parabolic problem with degeneracy in the interior of the spatial domain, and we focus on Carleman estimates for the associated adjoint problem. The novelty of interior degeneracy does not let us adapt previous Carleman estimates to our situation. As an application, observability inequalities are established.

Keywords: Degenerate equation; interior degeneracy; Carleman estimates; observability inequalities

About the article

Received: 2013-07-09

Revised: 2013-08-02

Accepted: 2013-08-04

Published Online: 2013-08-30

Published in Print: 2013-11-01

Citation Information: Advances in Nonlinear Analysis, Volume 2, Issue 4, Pages 339–378, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2013-0015.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Khalid Atifi, Idriss Boutaayamou, Hamed Ould Sidi, and Jawad Salhi
Abstract and Applied Analysis, 2018, Volume 2018, Page 1
Genni Fragnelli and Dimitri Mugnai
Electronic Journal of Qualitative Theory of Differential Equations, 2018, Number 50, Page 1
Jawad Salhi
Electronic Journal of Qualitative Theory of Differential Equations, 2018, Number 31, Page 1
Idriss Boutaayamou, Genni Fragnelli, and Lahcen Maniar
Journal d'Analyse Mathématique, 2018
Genni Fragnelli
Journal de Mathématiques Pures et Appliquées, 2018
Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome Goldstein, Rosa Maria Mininni, and Silvia Romanelli
Discrete and Continuous Dynamical Systems - Series S, 2016, Volume 9, Number 3, Page 697

Comments (0)

Please log in or register to comment.
Log in